VOL. 11 · NO. 1 | January 2017
 
VIEW ALL ABSTRACTS +
Articles
J. Bonet, C. Fernández, A. Galbis, J. M. Ribera
Banach J. Math. Anal. 11 (1), 1-20, (January 2017) DOI: 10.1215/17358787-3721183
KEYWORDS: frames, representing systems, Fréchet spaces, $(LB)$-spaces, weakly sufficient sets, 46A04, 42C15, 46A13, 46E10
Milton Ferreira
Banach J. Math. Anal. 11 (1), 21-49, (January 2017) DOI: 10.1215/17358787-3721232
KEYWORDS: PV gyrogroup, Laplace–Beltrami operator, Eigenfunctions, generalized Helgason–Fourier transform, Plancherel’s theorem, 43A85, 43A30, 43A90, 44A35, 20N05
Arash Ghaani Farashahi
Banach J. Math. Anal. 11 (1), 50-71, (January 2017) DOI: 10.1215/17358787-3721281
KEYWORDS: coherent state (covariant) transform, wave-packet group, wave-packet representation, wave-packet transform, wavelet (Gabor) transform, 43A30, 43A25, 43A15
Daniel Bartl, Patrick Cheridito, Michael Kupper, Ludovic Tangpi
Banach J. Math. Anal. 11 (1), 72-89, (January 2017) DOI: 10.1215/17358787-3750133
KEYWORDS: representation results, increasing convex functionals, transport problem, Kantorovich duality, model-independent finance, 47H07, ‎46G12, 91G20
Javier Falcó, Domingo García, Manuel Maestre, Pilar Rueda
Banach J. Math. Anal. 11 (1), 90-107, (January 2017) DOI: 10.1215/17358787-3750182
KEYWORDS: norm-attaining, multilinear mapping, Arens extension, Banach space, 46G25, 46B20
M. G. Cabrera-Padilla, J. A. Chávez-Domínguez, A. Jiménez-Vargas, Moisés Villegas-Vallecillos
Banach J. Math. Anal. 11 (1), 108-129, (January 2017) DOI: 10.1215/17358787-3764290
KEYWORDS: Lipschitz map, tensor product, $p$-summing operator, Duality, ideal, 46B28, 26A16, ‎46E15, 47L20
Włodzimierz Fechner
Banach J. Math. Anal. 11 (1), 130-142, (January 2017) DOI: 10.1215/17358787-3764339
KEYWORDS: functional inequality, Hlawka’s inequality, Drygas inequality, subquadratic mapping, ‎39B62, 26A15
Shaoqiang Shang, Yunan Cui
Banach J. Math. Anal. 11 (1), 143-163, (January 2017) DOI: 10.1215/17358787-3773029
KEYWORDS: approximative compactness, Radon–Nikodym property, Musielak–Orlicz–Bochner function space, Orlicz norm, 46B20, 46E30
Piotr Budzyński, Piotr Dymek, Artur Płaneta
Banach J. Math. Anal. 11 (1), 164-187, (January 2017) DOI: 10.1215/17358787-3773078
KEYWORDS: composition operator in $L^{2}$-space, inductive limits of operators, subnormal operators, 47B33, 47B37, 47A05, 28C20
Carlos Lizama, Marina Murillo-Arcila
Banach J. Math. Anal. 11 (1), 188-206, (January 2017) DOI: 10.1215/17358787-3784616
KEYWORDS: maximal regularity, Lebesgue sequence spaces, UMD Banach spaces, R-boundedness, lattice models, 47A10, 47A50, 43A22, 35R20, 35R11, 34A33
Jorma Arhippainen, Jukka Kauppi, Jussi Mattas
Banach J. Math. Anal. 11 (1), 207-222, (January 2017) DOI: 10.1215/17358787-3784682
KEYWORDS: vector-valued function algebra, $C^{*}$-Segal algebra, multiplier module, order unitization, Gelfand representation, 46H05, 46L05, 46H10
Ferenc Weisz
Banach J. Math. Anal. 11 (1), 223-238, (January 2017) DOI: 10.1215/17358787-3796829
KEYWORDS: Fourier transforms, triangular summability, Fejér summability, $\theta$-summability, ‎Lebesgue points, 42B08, 42A38, 42A24, 42B25
Back to Top